RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2003, Volume 58, Issue 6(354), Pages 167–168 (Mi umn690)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Rings of weak global dimension 1 and distributively generated rings

A. A. Tuganbaev

Moscow Power Engineering Institute (Technical University)

DOI: https://doi.org/10.4213/rm690

Full text: PDF file (227 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2003, 58:6, 1220–1221

Bibliographic databases:

MSC: Primary 16D70; Secondary 16N60
Accepted: 23.09.2003

Citation: A. A. Tuganbaev, “Rings of weak global dimension 1 and distributively generated rings”, Uspekhi Mat. Nauk, 58:6(354) (2003), 167–168; Russian Math. Surveys, 58:6 (2003), 1220–1221

Citation in format AMSBIB
\Bibitem{Tug03}
\by A.~A.~Tuganbaev
\paper Rings of weak global dimension~1 and distributively generated rings
\jour Uspekhi Mat. Nauk
\yr 2003
\vol 58
\issue 6(354)
\pages 167--168
\mathnet{http://mi.mathnet.ru/umn690}
\crossref{https://doi.org/10.4213/rm690}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2054105}
\zmath{https://zbmath.org/?q=an:1071.16502}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2003RuMaS..58.1220T}
\transl
\jour Russian Math. Surveys
\yr 2003
\vol 58
\issue 6
\pages 1220--1221
\crossref{https://doi.org/10.1070/RM2003v058n06ABEH000690}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000221152300018}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-2442544586}


Linking options:
  • http://mi.mathnet.ru/eng/umn690
  • https://doi.org/10.4213/rm690
  • http://mi.mathnet.ru/eng/umn/v58/i6/p167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:240
    Full text:89
    References:40
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019